Translator Disclaimer
2018 Small data global regularity for half-wave maps
Joachim Krieger, Yannick Sire
Anal. PDE 11(3): 661-682 (2018). DOI: 10.2140/apde.2018.11.661

Abstract

We formulate the half-wave maps problem with target S2 and prove global regularity in sufficiently high spatial dimensions for a class of small critical data in Besov spaces.

Citation

Download Citation

Joachim Krieger. Yannick Sire. "Small data global regularity for half-wave maps." Anal. PDE 11 (3) 661 - 682, 2018. https://doi.org/10.2140/apde.2018.11.661

Information

Received: 22 October 2016; Revised: 17 May 2017; Accepted: 23 September 2017; Published: 2018
First available in Project Euclid: 20 December 2017

zbMATH: 1380.35119
MathSciNet: MR3738258
Digital Object Identifier: 10.2140/apde.2018.11.661

Subjects:
Primary: 35A01, 35B40, 35L05

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • 2018
MSP
Back to Top